# SDR IPXA2022111488114

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 64,666 hours, 21,795 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO POS 11 CENTER FLOOR PANEL REPAIRFLOOR BOARD POS 11 CENTERLINE ROUTED TO SHEET METAL FOR REPAIR, REF AMM 25-58-1. [JPC 1984163 11-12-22] THIS IS A MAJOR REPAIR. TRANSFERED TO NRC #684232 FOR REPAIR. [CS 1195530 11-12-22] COMPLETED AND CLEARED NON-ROUTINE CARD 684232. C/W EO NO: B767-5320-9693-I,
